Article (Scientific journals)
Harnack estimates for a nonlinear parabolic equation under Ricci flow
Li, Yi; Zhu, Xiaorui
2018In Differential Geometry and its Applications, 56, p. 67-80
Peer Reviewed verified by ORBi
 

Files


Full Text
1-s2.0-S0926224517302279-main.pdf
Publisher postprint (332.77 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Nonlinear parabolic equation; Harnack estimate; Ricci flow
Abstract :
[en] In this paper, we consider the Harnack estimates for a nonlinear parabolic equation under the Ricci flow. The gradient estimates for positive solutions as well as Li-Yau type inequalities are also given.
Disciplines :
Mathematics
Author, co-author :
Li, Yi ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Zhu, Xiaorui
External co-authors :
yes
Language :
English
Title :
Harnack estimates for a nonlinear parabolic equation under Ricci flow
Publication date :
February 2018
Journal title :
Differential Geometry and its Applications
ISSN :
0926-2245
Publisher :
Elsevier Science, Amsterdam, Netherlands
Volume :
56
Pages :
67-80
Peer reviewed :
Peer Reviewed verified by ORBi
FnR Project :
FNR7628746 - Geometry Of Random Evolutions, 2014 (01/03/2015-28/02/2018) - Anton Thalmaier
Available on ORBilu :
since 08 February 2017

Statistics


Number of views
173 (25 by Unilu)
Number of downloads
203 (8 by Unilu)

Scopus citations®
 
12
Scopus citations®
without self-citations
11
OpenCitations
 
10
WoS citations
 
12

Bibliography


Similar publications



Contact ORBilu